| Model Number |
SIG45CTAVM |
| Medical Device Problem Codes |
Misfire (2532); Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: sigphandle, sig power sigphandle handle, (serial # unknown) sigpshell, sig power sigpshell control shell, (lot # unknown) sigadaptstnd, sig power sigadaptstnd linear adapter, (serial # unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a laparoscopic left hepatectomy, specifically at the time of glisson sheath resection.The device experienced partial firing and stopped approximately 1 cm into advancement, the physician attempted to advance it again but was uns uccessful, leading to withdrawal.Upon a subsequent firing attempt, the device again stopped midway and displayed an excessive force warning, however, per the physician¿s decision, firing was continued and completed using a second device.The issue was resolved by replacing the product.There was no patient injury.